I took Losartan for 3 wks in Oct 2015. I developed a heart block so I stopped taking it and my heart returned to normal in 5 days. Within the next 9 months, I had heart block again 3 times, but then I became symptomatic so I had to have a pace maker or risk sudden death or ??? Has anyone else had heart block issues after taking Losartan?? Health professionals said it probably wasn't it, but I researched it and found that it does cause this. If you've it, have you reported it to the FDA??? If not, please report it. They need to know so they can let health professionals know.
No responses have yet been posted. Add your response to this question.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2009 • 1 answer
Posted 13 Oct 2011 • 3 answers
Posted 4 Feb 2012 • 2 answers
Posted 24 Feb 2012 • 2 answers
Posted 22 Sep 2015 • 1 answer